# SDR REXA2019043000572

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 23,402 hours, 23,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WAKE UP CHECK NOTED RH FWD OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RH FWD OVERWING EMERGENCY LIGHT LAMP P/N 1317. OPS CHECK OF EMERGENCY LIGHTS GOOD IAW CRJ 200 AMM 33-51-00.
